Drug Safety

, Volume 37, Issue 6, pp 459–464

The 8th International Congress on Cutaneous Adverse Drug Reactions, Taiwan, 2013: Focus on Severe Cutaneous Adverse Reactions

Authors

  • Roni P. Dodiuk-Gad
    • Division of Dermatology, Department of Medicine, Sunnybrook Health Sciences CentreUniversity of Toronto
    • Department of DermatologyHa’emek Medical Center
  • Wen-Hung Chung
    • Department of Dermatology, Drug Hypersensitivity Clinical and Research CenterChang Gung Memorial Hospitals
    • College of MedicineChang Gung University
  • Chih-Hsun Yang
    • Department of Dermatology, Drug Hypersensitivity Clinical and Research CenterChang Gung Memorial Hospitals
    • College of MedicineChang Gung University
  • Chun-Wei Lu
    • Department of Dermatology, Drug Hypersensitivity Clinical and Research CenterChang Gung Memorial Hospitals
    • College of MedicineChang Gung University
  • Rosaline Chung-Yee Hui
    • Department of Dermatology, Drug Hypersensitivity Clinical and Research CenterChang Gung Memorial Hospitals
    • College of MedicineChang Gung University
    • Division of Dermatology, Department of Medicine, Sunnybrook Health Sciences CentreUniversity of Toronto
    • Division of Clinical Pharmacology and Toxicology, at Sunnybrook, Department of Medicine, Sunnybrook Health Sciences CentreUniversity of Toronto
Meeting Report

DOI: 10.1007/s40264-014-0165-8

Cite this article as:
Dodiuk-Gad, R.P., Chung, W., Yang, C. et al. Drug Saf (2014) 37: 459. doi:10.1007/s40264-014-0165-8

Copyright information

© Springer International Publishing Switzerland 2014